# SDR DALA2019121097213

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 54,255 hours, 25,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF R/H FLIGHT DECK WINDOW ALI FOUND EVIDENCE OF A CRACK ON LOWER ATTACHMENT SIDE POST, REPAIR PER ERA 583733-14AD REV O
